# SDR ABXA20140415120

- Difficulty date: April 15, 2014
- Submitted: May 28, 2014
- Operation: Air carrier
- Aircraft: N797AX
- Make and model: Boeing 767-200
- Aircraft serial: 23147
- Aircraft time: 58,736 hours, 42,909 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: BAC15063123
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLC FUSELAGE STATION 676, LBL 21 - 28 UPPER CHORD UNDERNEATH CORRODED AT NUTPLATE LOCATIONS.  R & R UPPER CHORD AT STATION 676 IN THE FLC IAW SRM 51-40- 02. PN 1506-3123, 7075-T6511, PO 0046081.  SDR INFO CORRODED LEVEL 2, PN 1506-3123 7075-T6511, PART NAME UPPER CHORD, SN NSN.  ACFT WAS GNDED.
